# SDR USAA2013092000009

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 68,046 hours, 45,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SEAT ROW 11C EMERGENCY EXIT SIGN NOT ATTACHED.  MX REPLACED EXIT ROW SIGN AT SEAT 11C IAW SWPM 20-10-91.  OPS CHECKED NORMAL.
